# SDR AU970687

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 5220 · Emergency Exits
- Part: Exit Door
- Condition: Sealed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT DOOR SEALED CLOSED. SEALANT HAD TO BE CUT TO ALLOW THE EXIT TO BE REMOVED. AD/GEN/37 LAST CARRIED OUT ON THE 15TH OCTOBER 1996. PERSONNEL/MAINTENANCE ERROR.
